# SDR LR7A2010103100079

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Part number: LS4094
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK REPLACED AFT CARGO DOOR LONGERONS ON BOTH LEFT AND RIGHT SIDES FOR COMPANY CONVENIENCE.  REPAIRED IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70. (WORN)
